# SDR 03FDEA00830

- Difficulty date: May 26, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Location: Te Flap Hinge
- Component: Hinge
- Component part number: ARC199113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD TRAILING EDGE FLAP, OUTBOARD AFT FLAP - HINGE FOUND   HYDRAULIC ACTUATOR ROD-END MOUNT HOLES BUSHINGS LT AND RT LOOSE.  LOOSE BUSHINGS AT LT AND RT OF ACTUATOR MOUNT HOLES REPLACED WITH OVERSIZED BUSHINGS AS PER FEDEX EA 1-5750-69348 - WINGS - LEFT OUTBOARD FLAP   OUTBOARD HINGE ACTUATOR AND PIVOT MOUNT - REPAIR.
